# SDR SWAA2015021236575

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 36,101 hours, 21,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT SIGN COVER MISSING.  INSTALLED COVER IAW SIP.
